MathSciNet Relay Station
MathSciNet bibliographic data
MR2879136 30C45
Ali, Rosihan M.; Jain, Naveen K.; Ravichandran, V. Radii of starlikeness associated with the lemniscate of Bernoulli and the left-half plane. Appl. Math. Comput. 218 (2012), no. 11, 6557–6565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement